MathSciNet Relay Station
MathSciNet bibliographic data
MR1290729 11K55 (28A78)
Pollicott, Mark; Simon, Károly The Hausdorff dimension of $\lambda$-expansions with deleted digits. Trans. Amer. Math. Soc. 347 (1995), no. 3, 967–983.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement